# SDR CALA2018041001145

- Difficulty date: April 10, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 79,825 hours, 17,873 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N9675
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLATHAS A CRACK IN THE SKIN.  REPAIRED THE SLAT IAW SRM 57-43-01, PG 201-205.
